The Cauchy problem for differential equations in scales of continuously embedded Banach spaces
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1976-1980
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a15,
author = {V. I. Nazarov},
title = {The {Cauchy} problem for differential equations in scales of continuously embedded {Banach} spaces},
journal = {Differencialʹnye uravneni\^a},
pages = {1976--1980},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a15/}
}
V. I. Nazarov. The Cauchy problem for differential equations in scales of continuously embedded Banach spaces. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1976-1980. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a15/